Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having lower abdominal pain while ejaculation and painful testicular cords. On antibiotics. Is it serious?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I have been experiencing pain in my lower abdomen left and right. I saw my GP twice in the autumn last year with this, he prescirbed anitbiotics for what he thought was Epydidimitis. At the time I had discomfort and tenderness in the cord behind my left testicle, the cord was also swollen. Last week I had the same pain in both sides, and the cords behind both testicles painful. I was on holiday so couldn't do anything about it, but by the end of the week it had eased considerably. Today the pain has come back. The pain feels like its in the area where one feels the sensation at ejaculation in having sex or when masturbating. I am concerned that it may be something serious. Can you advise please.
Posted Sun, 19 Aug 2012 in Men's Health
Answered by Dr. Mahesh Koregol 2 hours later

Thanks for your query.

I read your query with diligence. Following are my suggestions / comments:

1) The symptoms you have described could be recurrent epididymitis or varicocele (enlarged veins in scrotum). Both are associated with pain you described.

2) I advise you to get a scrotal ultrasound scan which can differentiate and diagnose dilated epididimis or veins. It can be treated accordingly.

3. A competent urologist can examine you and guide you through the scan. The severity of this concern will be revealed on the scan. So please approach an urologist at the earliest.

I hope I answered your question. I will be glad to answer any other follow-ups (if any).

Dr. Mahesh koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor